# SDR UIEA2024061400521

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER SECTION AFT FACE FOUND CORROSION ( NEAR LH O/J PUMP BONDING AREA )( CENTER SECTION AFT FACE CORROSION REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 AND MEASURED. REMAIN 0.783" ORG 0.806" WIDTH 1.4, LENGTH 2" WITHIN SRM 57-10-10-1A-2 ALLOWABLE DAMAGE 2 FIG 101 LIMITS REV 101 DATE 20 JUN 2024. )
